Schizophrenia.com

So sedated!

I increased my risperidone dose back up to 4mg from 3mg starting yesterday.
After I took my first dose of 2mg Risperdal tablet this morning I increasingly became more and more sedated.
Haven’t felt this tranquilized in a while.

I couldn’t get off the couch for anything!

I felt so zonked out that I was going to call my pdoc up right away.

Is this normal?

I don’t think so.

2 Likes

that’s why i stopped taking risperidone. It has too much of a sedative effect for me.

2 Likes

I may push to switch APs now.
I felt so drugged up, I could hardly move!

This is ■■■■■■ ridiculous!

I’m feeling a bit better now but still…

this sucks. Well, don’t know about other APs but most of the stuff i tried had a strong sedative/numbing effect. Except for abilify, but it made my heart palpitations go through the roof

1 Like

Yeah Abilify pushes me to the opposite side of things.
I found it to be extremely activating.

1 Like

yeah, it was like drinking 20 coffees in one gulp

1 Like

Is there anyway you can take all of your meds at night?

No this would be a shock to my system @leaf
I’m very sensitive to meds.

1 Like

I’m pretty sure the reason why you reacted to the sedation is because you are probably just stressed and depressed. If I were you I would just stick it out, and I think it will get better.

1 Like